User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
de Nijs, R.; Landsiedel, C.; Wollherr, D.; and Buss, M. 
Title:
Quadratization and Roof Duality of Markov Logic Networks 
Abstract:
This article discusses the quadratization of Markov Logic Networks, which enables efficient approximate MAP computation by means of maximum flows. The procedure relies on a pseudo-Boolean representation of the model, and allows handling models of any order. The employed pseudo-Boolean representation can be used to identify problems that are guaranteed to be solvable in low polynomial-time. Results on common benchmark problems show that the proposed approach finds optimal assignments for most var...    »
 
Journal title:
Journal of Artificial Intelligence Research 
Year:
2016 
Journal volume:
55 
Pages contribution:
685-714 
Language:
en 
Semester:
WS 15-16